# SDR VJ9800117

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A2680012IA26
- Condition: Damaged
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 2.5 X 6 X .0110 IN FUSELAGE AT FS 522, L29R.  CUT OUT SKIN, FABRICATED DOUBLER, TREATED AND PRIMED DOUBLER REPAIR AND FINGER DOUBLERS FROM 7075T6 .025 MATERIAL IAW DC9 SRM 51-30-2, 51-30-5 AND EO 98-845.
